# SDR COMA9610014

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1217
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 3006041
- Condition: Damaged
- Location: Rt Mlg
- Part time: 4,441 hours
- Component: 314461
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC REMOVED TIRE FROM A/C DUE TO TIRE WORN TO LIMITS.  DURING INSPECTION IN WHEEL SHOP, FOUND DAMAGE TO SUB ASSY AND KEY INSERTS ANTICIPATE BRAKE FAILURE.  SUB ASSY HAS BEEN REMOVED FROM SERVICE AND SENT TO BFG FOR FURTHER INSPECTION AND EVALUATION.
